# SDR R61A2024100500456

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 26,577 hours, 18,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011339
- Condition: No Test
- Location: Zone 200
- Part time: 25,408 hours, 17,256 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY LIGHT POWER UNIT REQUIRES REPLACEMENT. R&R FWD LH EMERGENCY LIGHT POWER SUPPLY UNIT.
